MAUDE Adverse Event Report: BECTON DICKINSON AND CO. PEN NDL 32G 4MM 90 CT MAIL ORDER ONLY; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. PEN NDL 32G 4MM 90 CT MAIL ORDER ONLY; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 320883
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that pen ndl 32g 4mm 90 ct mail order only was clogged during injection.The following information was provided by the initial reporter: material no.320883, batch no.9183109.It was reported that needle clogs during injection.
 
Event or Problem Description
It was reported that pen ndl 32g 4mm 90 ct mail order only was clogged during injection.The following information was provided by the initial reporter: material no.320883 batch no.9183109.It was reported that needle clogs during injection.
 
Additional Manufacturer Narrative
H6: investigation summary.No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.Root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.

Brand Name
PEN NDL 32G 4MM 90 CT MAIL ORDER ONLY
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key10944194
Report Number9616656-2020-01222
Device Sequence Number4282842
Product Code FMI
UDI-Device Identifier00382903208838
UDI-Public00382903208838
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2024
Device Model Number320883
Device Catalogue Number320883
Device Lot Number9183109
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1